Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

I am ALWAYS tired and hungry..

I am on 80 mg of Fluoxetine for Depression and Anxiety . I am always tired no matter what and I cant tell if its just in my head or if its really a physical thing. I am always hungry and I eat and eat and never gain weight. (I know for a fact this is true).I am wondering if this could be caused by medication or if not, what could it be? Please help!
3 Responses
1551327 tn?1514049467
How long have you been on the Prozac?  It varies from person to person.  You are not gaining weight which is a good thing but if you eat all the time, you are going to have little energy.  It takes a lot of energy for your body to break down that food.   It happens to me as well.  Talk to your dr, but I would recommend exercise and try to start working on a diet plan.  Eat 5 to 6 times a day but try to eat small portions, or smaller at first, and eat as many whole grain and fruit as you can.  Fruit makes a great snack and the more natural you eat, the easier it is for the body to break down which should give you more energy.  Also I recommend taking some vitamins like b12 to help get up your energy.

Good Luck
Avatar universal
Good advice, I've been on Fluotene for the past 7 months suffering from post traumatic shock and probable depression. Symptoms have been dizzyness when starting them feeling as if I was dying from cancer/luekemia. I already had problems with B12 aneamia, memory loss and anxiety.

   These tablets were being taken singly in morning and again at night, Once changed to 2 together in the morning, everything started to improve.  I believe the weight loss I have 2 stone in the past 6 months is due to the tablets (plus nifedipiene for high blood pressure), not overly concerned although none of my clothes fit now.

Plus side is: Memory has returned and I even did a crossword yesterday; I've have been through many nights of PTS nightmares. falling from heights, workmates killed before my eyes and several other layers of post traumatic shock which had built up over the years, all blocked from memory; the catalyst being a year when attacked when disabled, mum dying in my arms and not marrying a loved one.

Anyone who has problems from these tablets has my sympathy, but for me they worked perfectly. I can think again and am finally feelinglike I have emerge from a long dark tunnel.
Avatar universal
BTW Suppressed appetite but more healthy for it. Little and often now
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.